Atomic decompositions on manifolds with bounded geometry

by    L. Skrzypczak

Preprint series: 98-47, Analysis

The paper is published: Forum Math., 10 (1), 19-38, 1998

MSC:
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
Keywords: function spaces, atomic decompositions, manifolds with bounded geometry

Upload: 1999-04-13

Update: 1999-04-13


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.